The Stacks project

Bibliography entry faltings_finiteness

author
Faltings, Gerd
title
Finiteness of coherent cohomology for proper fppf stacks
year
2003
journal
Journal of Algebraic Geometry
volume
12
number
2
pages
357–366

@ARTICLE{faltings_finiteness,
    AUTHOR = "Faltings, Gerd",
    TITLE = "Finiteness of coherent cohomology for proper fppf stacks",
    JOURNAL = "J. Algebraic Geom.",
    FJOURNAL = "Journal of Algebraic Geometry",
    VOLUME = "12",
    YEAR = "2003",
    NUMBER = "2",
    PAGES = "357--366",
    ISSN = "1056-3911"
}

      

This item is referenced in 2 tags:

  • in Section 82.1: Introduction
  • in Subsection 109.5.5: Cohomology